# SDR DALA2022072705172

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 IN REF TO NRC 00299 CORROSION ON LONG FLOOR SUPPORT 2 RBL BTW STA FS 1320 AND FS 1340 AT AFT CARGO COMPARTMENT, AREA WAS FOUND OUT OF LIMITS PER B757-200 SRM. CORRECTIVE ACTION: SUMMARY OF NRC 00711. FLOOR SUPPORT 2 RBL BTW STA FS 1320 AND FS 1340 WAS REPAIRED PER B757-200 SRM. (2335040)
